Institut für Mathematik

People

Dr. Andrea Ferraguti

E-Mail:
Research interests: Elliptic curves over global fields, modular forms, arithmetic of number rings.
HS 18

Publikationen

A. Ferraguti, G. Micheli, R. Schnyder
"On sets of irreducible polynomials closed by composition".
Lect. Not. Comp. Sci. (to appear)    http://arxiv.org/abs/1604.05223

A. Ferraguti, G. Micheli
"On the existence of infinite, non-trivial $F$-sets".
J. Number Theory 168, 1–12, 2016. PDF  

A. Ferraguti, P.J. Bruin
"Strongly modular twists of Q-curves".
In preparation.   

A. Ferraguti, P.J. Bruin
"On L-functions of quadratic Q-curves".
Math. Comp. (to appear) PDF  

A. Ferraguti, G. Micheli
"On the Mertens-Cesaro theorem for number fields".
Bull. Austr. Math. Soc., 93(2), 199-210, 2016 PDF